# SDR AALA202201149840

- Difficulty date: January 13, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N162AA
- Make and model: Airbus A300*
- Aircraft serial: 6621
- Aircraft time: 16,529 hours, 6,449 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240006
- Part serial: RFM27320
- Condition: Defective
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER CREW DOOR 841 DAMPER FAILED DAMPING FUNCTION OPERATIONAL TEST. REPLACED DAMPER PER AMM 52-11-14-400-001-B.
